# SDR DALA2022091206059

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,246 hours, 39,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 EMERGENCY LIGHTS INOP AT SEAT ROWS 38-42. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT POWER SUPPLY FOR SEAT ROWS 38-42 PER B757 AMM 33-51. OPS NML. (8620728)
